Show simple item record

dc.contributor.authorKheloufi, Arezkien_US
dc.date.accessioned2019-08-01T12:10:23Z
dc.date.accessioned2019-08-05T16:08:58Z
dc.date.available2019-08-01T12:10:23Z
dc.date.available2019-08-05T16:08:58Z
dc.date.issued2016
dc.identifier.citationKheloufi, A. (2016). On the third boundary value problem for parabolic equations in a non-regular domain OFRN +1. TWMS (Turkic World Mathematical Society) Journal of Applied and Engineering Mathematics, 6(1), 1-14.en_US
dc.identifier.issn2146-1147en_US
dc.identifier.urihttps://hdl.handle.net/11729/2129
dc.identifier.urihttps://app.trdizin.gov.tr/makale/TWpBeU16ZzJOZz09
dc.identifier.urihttp://jaem.isikun.edu.tr/web/index.php/archive/91-vol6no1/229
dc.description.abstractIn this paper, we look for sufficient conditions on the lateral surface of the domain and on the coefficients of the boundary conditions of a N?space dimensional linear parabolic equation, in order to obtain existence, uniqueness and maximal regularity of the solution in a Hilbertian anisotropic Sobolev space when the right hand side of the equation is in a Lebesgue space. This work is an extension of solvability results obtained for a second order parabolic equation, set in a non-regular domain of R 3 obtained in [1], to the case where the domain is cylindrical, not with respect to the time variable, but with respect to N space variables, N > 1.en_US
dc.language.isoenen_US
dc.publisherIşık University Pressen_US
dc.relation.ispartofTWMS Journal of Applied and Engineering Mathematicsen_US
dc.rightsinfo:eu-repo/semantics/openAccessen_US
dc.subjectAnisotropic Sobolev spacesen_US
dc.subjectMathematicsen_US
dc.subjectNon-regular domainsen_US
dc.subjectParabolic equationsen_US
dc.subjectRobin conditionsen_US
dc.subjectMatematiken_US
dc.titleOn the third boundary value problem for parabolic equations in a non-regular domain of R? +1en_US
dc.typeArticleen_US
dc.description.versionPublisher's Versionen_US
dc.departmentIşık Üniversitesi, Fen Edebiyat Fakültesi, Matematik Bölümüen_US
dc.departmentIşık University, Faculty of Arts and Sciences, Department of Mathematicsen_US
dc.authorid0000-0001-5584-1454
dc.authorid0000-0001-5584-1454en_US
dc.identifier.volume6
dc.identifier.issue1
dc.identifier.startpage1
dc.identifier.endpage14
dc.peerreviewedYesen_US
dc.publicationstatusPublisheden_US
dc.relation.publicationcategoryMakale - Uluslararası Hakemli Dergi - Kurum Öğretim Elemanıen_US
dc.institutionauthorKheloufi, Arezkien_US
dc.indekslendigikaynakTR-Dizinen_US


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record